gregory71

Members
  • Content count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About gregory71

  • Rank
    Member
  • Birthday
  1. I just wanted to say that I've started NAC. Earlier, I had tried the Sinemet with some response. It however didn't pan out with a lot of twitching in my thumbs. Yesterday I took a full gram and felt a little high. I also got really itchy later that night when I took my .025 Klonopin. I wonder if that combo is bad, or the dose was too high. Anyway, I'm on 500mg of Nac now and I'm liking it so far. I've had dreams that I had when I was 15. It's strange that my mind is recalling much of my earlier happy years. I've also been a little more at peace and chatty with people. I'm not 100 percent healed, but there is some upside to this supplement. I'd love to hear from some other people that have had success with NAC. Greg
  2. Joe, Is English your main language? I'm having a hard time with your response. WindScar was just asking if anyone has had success with that particular drug combo.
  3. I'm curious if anyone knows what drug he is using for his testing. From what I understand, he is having a 50 percent success rate. I may just go see him, but need more info if possible. Greg
  4. Hi Visual, I remember trying Propranolol when I was in high school. I remember a sudden change. I was sitting in my chair however and was falling asleep in a way. Then I panicked and could not wake myself up. It was like sleep paralasis. Think I should give it another go? I am always having too much adrenaline for sure. On another note: I'll give another update towards end of week on the Sinemet. Quick question. Is the Neurontin better than Keppra for you? Greg
  5. Hey V, First off, (Visuals). Honestly, today they were worse. I just felt a little "uneasy" with all that dopamine in my system. Again, I'm very sensitive to just even small amounts of caffeine. I'm not sure Sinemet is going to be the drug for me. Kinda sucks! My next step will be maybe Keppra, but I'm really trying to learn about COMT. I think this is what Dr. A has up his sleeve, but I don't have a clue which one he's using. Also, would COMT increase the chances of too much stimulation? I would of stayed on Lamictal if it wasn't for that damn rash. It seems to be the only one that has antidepressant properties. Maybe Keppra is worth a try? BTW. I am also on Klonopin. About .25 2x a day. Pretty low dose. Even with Klonopin, the Sinemet was a little too stimulating. I feel my brain really needs to "calm" down. It's over stimulated all the time. Even while I rest. I've had it tested. The last resort, might be Zyprexa. I have seen many talk of how it "blast" anxiety. Only problem is major weight gain. I was doing OK on Cymbalta years back with Neurontin. I however was trying to date and unable to have a decent libido. Thus my quest now for an alternative. Any insight on all of this would be really great. Greg.. Oh..I'm giving the Sinemet another week.
  6. UPDATE: Its day 4 of my Sinemet experience and I know that the Abilify should almost be out of my system. I just popped my first half of pill. the 25/100. A little anxious that I did so, but we'll see how it goes. The last few doses have been baby doses of 1/4. I'll post later today on how this half dose works out. For the last few days however, there has been some good and bad. The GOOD - Lots of motivation and clearer head. I've worked out a few times, talked more than ever to strangers and friends, and also got more work done in general. Visuals did seem a bit better. The BAD - I had some twitching in my left thumb and right index finger. Very strange sensation. Also, my heart felt a little heavy and with some anxiety thrown in. Keep in mind that I am very sensitive to caffeine and dopamine in general. My GAD (Generalized Anxiety) is the culprit here. I am hoping that once the Abilify leaves my system this will help out. With all that said, Lamictal helped me while I took it the most when I took it. I however developed a rash. I had to quit after a week. And get this. 4 years ago I was doing OK on Cymbalta. I quit because I wanted to have sex again. My libido was shot! I then had a doctor put me on "Risperdal". As most of you HPPDers know now, is that is the worse stuff for us. I had panic attacks in my sleep, saw purple, and have "never" been the same. Been in a really bad place since. Knowing that Risperdal reduces dopamine maybe let's me think that is why Sinemet my possibly work for us. More time will tell. Thanks guys, Greg Would love some comments.....
  7. Visual, This was long before he was using any of the DAs. Klonopin was pretty much one of the major options then. We took my Reed Student to the Childrens Hospital for a Scan. It showed mini seizures in a specific area of the brain that has to do with vision. Klonopin seems to calm that to some degree. BTW. If the sinemet does not work, I am flying out to see Dr. A in 30 days. Greg
  8. Hi Visual, The Abilify helped with mood for sure. It however created some sort of spacey foggy feeling in me. Something was just wrong. I didn't feel "normal". At times when driving alone, I'd feel at peace, but around people, just on edge. I'm glad you think that the twinges and shaky feeling is because the Abilify is still in my system. I'm hoping that this goes away in a few days. Abilify has a long half life. The size of the pills are 25/100. I'll post a more as this develops. Greg BTW. I'm a long time HPPD sufferer. I was one of the first people along with another Reed student to visit Dr. Henry Abraham in Boston. I am a filmmaker and photographer who documented the mdma scene, but also got interested in fellow sufferers of HPPD.
  9. I figured I better post a little journal of my experience with Sinemet. First off, I still have "Abilify" in my system. It can block some of the effects of Sinemet, but unlike some antipsychotics Abilify does "increase" dopamine in some areas of the brain. I am also on Klonopin at a very low dose of .25 2x a day. I just popped a "quarter" of the lowest dose sized pill about 45 minutes ago. Some anxiety over it during the waiting stage. (I have GAD btw) What I've noticed now is some body warming. My legs seem to be more relaxed. I do however have a little anxiety to where my palms are a little sweaty. My focus is a bit stronger. I have some little "twinges" here and there in my body. My heart feels a little heavy. Maybe a little extra adrenaline? Visuals still around atm. Let's say I look at the window and look to the side. I see the light lingering longer and shadow longer than most normal peeps. With all that said, I'm feeling OK. I'll try another small dose in 5 hours. The real test will be in 3 days when Abilify leaves my system. Thanks for reading, Greg
  10. Posting while drunk? Not always a clever thing. If you'd like to respond with an "apology" again while sober, that might be a good thing to help clear your name.
  11. I am on Abilify and Klonopin right now. The Abilify has worked some, but I have gained weight and have major joint pain. My symptoms are mostly: Anxiety, DP, DR, Social Anxiety, Head Pressure, and I see mostly after images and shadows all the time. I also have a shaking in my teeth if I slightly push them together ever since trying Risperdal. I am assuming we will stay on the Klonopin now and maybe phase it out with Keppra. Lamictal gave me rash but seemed to work the best for me. The rash was bad along with major itching. I stopped it quickly. If Sinemet does not work and then maybe Keppra, I will fly out to See Dr Henry Abraham in Boston. Greg
  12. I am seeing my doc at 4:00pm tonight and was hoping to get some advice. My request to the doc will be Sinemet along with my current Klonopin, OR I'll be asking for Keppra and wean off Klonopin. Any advice? I'm curious which combo has worked best. BTW, Lamictal helped, but gave me a rash. I'm curious if Keppra may do the same? I try to make major strides with these appointments, so I hope to get some info prior to me seeing this doctor. Thanks so much, Greg Portland, Oregon